MathSciNet Relay Station
MathSciNet bibliographic data
MR603583 (82e:55011) 55N99 (55N07)
Skljarenko, E. G. On homologically locally connected spaces. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 6, 1417–1433, 1440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement